I've missed 3 doses. Possibility of withdrawals?
I can't see you having any withdrawals as you aren't abusing the morphine. You are taking a very low dose and every 6 hours is a long time between doses since you can dose every 3 hrs or less if needed. So you should be able to stop right away. After 6 weeks you shouldn't need a opiate painkiller, have you switched over to tylenol or advil... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hip Replacement - I am one week post op from bilateral hip surgery. Numbness is on the site and down
Posted 24 Dec 2013 • 3 answers
Posted 24 Aug 2014 • 4 answers
Posted 16 Dec 2014 • 1 answer
I had emergency hip replacement surgery after shattering the head of my femer, never felt right then
Posted 13 Jun 2016 • 0 answers
I had my hip replacement surgery on10th April 2017,left the 19th but still having pains on my thigh?
Posted 22 Apr 2017 • 2 answers